# SDR SWAA2025040922144

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 56,145 hours, 33,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 INCH CRACK FOUND IN FLOOR AFT CARGO.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 140BF PER AMM 25-52-10.
